Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A convergence analysis for nonsymmetric Lanczos algorithms

Author: Qiang Ye
Journal: Math. Comp. 56 (1991), 677-691
MSC: Primary 65F15
MathSciNet review: 1068826
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A convergence analysis for the nonsymmetric Lanczos algorithm is presented. By using a tridiagonal structure of the algorithm, some identities concerning Ritz values and Ritz vectors are established and used to derive approximation bounds. In particular, the analysis implies the classical results for the symmetric Lanczos algorithm.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F15

Retrieve articles in all journals with MSC: 65F15

Additional Information

Keywords: Lanczos algorithm, convergence bound, tridiagonal matrices
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society